MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. SUBDURAL ELECTRODE

AD-TECH MEDICAL INSTRUMENT CORP. SUBDURAL ELECTRODE
Model Number TS08R-SP10X-000
Medical Device Problem Codes Material Separation (1562); Material Twisted/Bent (2981); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Date of Event 05/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that electrode strip was bent and 2 contacts separated from the strip and had to be retrieved from the patient.
 
Additional Manufacturer Narrative
The customer has not reported information on patient impact.We are currently seeking more information to conduct a thorough investigation.The customer has been emailed several times to gather follow-up information.At this time we have insufficient information.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer has not reported information on patient impact.We are currently seeking more information to conduct a thorough investigation.The customer has been emailed several times to gather follow-up information.At this time we have insufficient information.Updated (b)(6)2024 no product was returned or checklist with additional information was supplied by the customer.Several attempts were made to obtain but were unsuccessful.With the limited information supplied by the customer no root cause could be identified.There are no corrective actions.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer has not reported information on patient impact.We are currently seeking more information to conduct a thorough investigation.The customer has been emailed several times to gather follow-up information.At this time, we have insufficient information.Updated 06/28/24.No product was returned or checklist with additional information was supplied by the customer.Several attempts were made to obtain but were unsuccessful.With the limited information supplied by the customer no root cause could be identified.There are no corrective actions.Updated 09/27/2024.Udi related data quality updates only.Clarification and correction of the following missing items from previous supplemental report: combination product- no.Brand name- subdural electrode.Model and catalog number ts08r-sp10x-000.Primary di number- (b)(4).

Brand Name
SUBDURAL ELECTRODE
Common Device Name
SUBDURAL ELECTRODE
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
monique-elise alamina
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key19434718
Report Number2183456-2024-00008
Device Sequence Number8456812
Product Code GYC
UDI-Device Identifier00841823108197
UDI-Public00841823108197
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K191186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/01/2025
Device Model NumberTS08R-SP10X-000
Device Catalogue NumberTS08R-SP10X-000
Device Lot Number834835836
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2024
Supplement Date Received by Manufacturer05/07/2024
05/07/2024
Initial Report FDA Received Date05/31/2024
Supplement Report FDA Received Date06/28/2024
09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown